MAUDE Adverse Event Report: COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; STENT, ILIAC

COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; STENT, ILIAC
Catalog Number PXB35-06-17-135
Medical Device Problem Codes Difficult To Position (1467); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 01/05/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The physician was attempting to use a visi-pro balloon expandable stent to treat a 15mm severely calcified lesion in the right proximal renal artery (90% stenosis).The artery had a diameter of 7 mm and had little tortuosity.The device was prepped as per the ifu with no issues identified.The procedure used a 10 fr sheath and a 0.035" guidewire.The vessel was pre-dilated using a 4x20x80 predilation balloon.Resistance was encountered advancing the device.The visi-pro stent did not pass through a previously deployed stent and no excessive force was used.It was reported that the stent failed to cross the lesion and stent dislodgement occurred.The stent was snared with no reported issues.The procedure was completed using a paramount-mini stent.No patient injury was reported.

Brand Name
VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key7239278
Report Number2183870-2018-00060
Device Sequence Number13710253
Product Code NIO
UDI-Device Identifier00821684036303
UDI-Public00821684036303
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P030045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2020
Device Catalogue NumberPXB35-06-17-135
Device Lot NumberA467730
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2018
Initial Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight98